# SDR CA030123002

- Difficulty date: January 16, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Condition: Cracked
- Location: Window
- Part time: 16,752 hours, 13,700 cycles
- Component: Right Window, Ppg, NP1393222
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SHORTLY BEFORE LANDING, THE RIGHT WINDOW CRACKED. CRACK FURTHER PROGRESS ON TOUCH DOWN. AIRPLANE FERRIED. RIGHT WINDOW REPLACED.
